# SDR AALA202508211081

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 26,442 hours, 11,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COMPACT FLASHLIGHT BELOW FORWARD FLIGHT ATTENDANT SEAT IS NOT WORKING. RESEATED FLASHLIGHT AND PERFORMED, OPERATIONAL CHECK GOOD. PER AMM 25-64-00.
